# SDR USAA2013051600013

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N8327Y12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING AT R4 DOOR CUTOUT AT BS 1650, RBL 62.  REPLACED FITTING AT R4 DOOR CUTOUT AT BS 1650, RBL 62 IAW B757 SRM 51-40-02, 51-10-02-0G & 53-60-15.
